Alert archive / Tennessee / River Flood Warnings in 2009
River Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Mar 26, 2009, 8:00 AM CDT for Bedford County, Tennessee. It took effect at Mar 26, 2009, 8:07 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2009, 8:00 AM CDT (13:00 UTC)
- In effect from
- Mar 26, 2009, 8:07 AM CDT
- Expired
- Mar 26, 2009, 4:27 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOHX 261307 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 0800 AM CDT THU MAR 26 2009 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-270107- /O.NEW.KOHX.FL.W.0002.090326T1307Z-000000T0000Z/ /WTTT1.1.ER.090326T1135Z.090326T1200Z.000000T0000Z.NO/ 807 AM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS MORNING UNTIL THIS AFTERNOON. * AT 08AM THURSDAY THE STAGE WAS...8.8 FEET. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
5 follow-up statements
000 WGUS84 KOHX 261407 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 907 AM CDT THU MAR 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-270207- /O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090326T1135Z.090326T1300Z.000000T0000Z.NO/ 907 AM CDT THU MAR 26 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL THIS AFTERNOON. * AT 09AM THURSDAY THE STAGE WAS 10.4 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 261612 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1112 AM CDT THU MAR 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-270412- /O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090326T1135Z.090326T1500Z.000000T0000Z.NO/ 1112 AM CDT THU MAR 26 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL THIS AFTERNOON. * AT 11AM THURSDAY THE STAGE WAS 12.0 FEET. * MINOR FLOODING IS OCCURRING. * THE RIVER HAS CRESTED AND WILL GRADUALLY FALL THROUGH THIS AFTERNOON. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 261756 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1256 PM CDT THU MAR 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .HEAVY RAINFALL OVERNIGHT AROUND TWO INCHES HAS CAUSED AREA CREEKS AND STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-270556- /O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090326T1135Z.090326T1515Z.000000T0000Z.NO/ 1256 PM CDT THU MAR 26 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL THIS AFTERNOON. * AT 1PM THURSDAY THE STAGE WAS 10.0 FEET AND FALLING. * THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 262010 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 310 PM CDT THU MAR 26 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE.. GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .RAINFALL AMOUNTS AROUND TWO INCHES LAST NIGHT HAS CAUSED AREA CREEKS AND STREAMS TO RISE OUT OF THEIR BANKS. RIVER LEVELS WILL REMAIN HIGH THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-270810- /O.CON.KOHX.FL.W.0002.000000T0000Z-000000T0000Z/ /WTTT1.1.ER.090326T1135Z.090326T1515Z.000000T0000Z.NO/ 310 PM CDT THU MAR 26 2009 THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * THROUGH THIS AFTERNOON. * AT 03PM THURSDAY THE STAGE WAS 9.0 FEET AND FALLING. * THE RIVER WILL CONTINUE TO FALL THROUGH THIS AFTERNOON. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
000 WGUS84 KOHX 262127 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 427 PM CDT THU MAR 26 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY .THE GARRISON FORK NEAR WARTRACE HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO SUBSIDE THIS EVENING. THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX. && TNC003-262157- /O.CAN.KOHX.FL.W.0002.000000T0000Z-090326T2127Z/ /WTTT1.1.ER.090326T1135Z.090326T1515Z.090326T2045Z.NO/ 427 PM CDT THU MAR 26 2009 THE FLOOD WARNING IS CANCELLED FOR THE GARRISON FORK NEAR WARTRACE. * AT 04PM THURSDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO SUBSIDE THIS EVENING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Mar 26, 7:44 AM CDT, 16 minutes earlier.
Area forecast discussion, Mar 26, 7:44 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 744 AM CDT THU MAR 26 2009 .UPDATE...RAIN HAS PULLED THROUGH MIDDLE TENNESSEE MUCH QUICKER THAN EXPECTED, WITH JUST SOME ACTIVITY LEFT ON THE UPPER PLATEAU AT THIS TIME. SURFACE MAP AT 12Z SHOWED THE SURFACE LOW NEAR NASHVILLE, WITH THE CLEARING LINE ALREADY PAST THE TENNESSEE RIVER. SO, WILL ISSUE A FORECAST UPDATE SHORTLY TO REMOVE ALL POPS EXCEPT ALONG THE PLATEAU, AND DECREASE SKY COVER FOR THIS MORNING ACROSS THE MID STATE. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
Hazardous weather outlook, Mar 26, 5:25 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT THU MAR 26 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-271030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 525 AM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POTENT LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE MID STATE FRIDAY NIGHT INTO SATURDAY AND BRING ALONG THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED FOR FRIDAY NIGHT INTO SATURDAY. 19
Nearby
River Flood Warnings in Tennessee, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.